Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

hi everyone... well i have been using neosporin for my redmarks and acne and ive noticed that it has made the parts where i put it on much lighter than other parts of my face. would this uneven complexion be temporary? and it would everything return back to normal once i stop using neosporin? i look pale in some parts of my face and i just dont like that, i want my tone back! any help would be appreciated! thanks

or any suggestions for getting back my original complexion

Share this post


Link to post
Share on other sites
hi everyone... well i have been using neosporin for my redmarks and acne and ive noticed that it has made the parts where i put it on much lighter than other parts of my face. would this uneven complexion be temporary? and it would everything return back to normal once i stop using neosporin? i look pale in some parts of my face and i just dont like that, i want my  tone back! any help would be appreciated! thanks

or any suggestions for getting back my original  complexion

Share this post


Link to post
Share on other sites

Hey uknown0084. Hm. I haven't read much on the Neosporin thread but I did come across someone on the neosporin regimen claiming that he/she (not sure, but i'll keep it at 'he' for now) noticed that the areas where he applied the cream became "white".

Share this post


Link to post
Share on other sites

try this.. queen helene oatmeal and honey scrub.. its cheap.. and its a good exfoliant.. itll even out ur complexion.. if u go on drugstore.com.. youll see it has good ratings.. its like 4 bucks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×